# SDR 07FDEA00141

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,031 hours, 20,127 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT EXIST AT NR 1 ENG PYLON UPPER FWD FIXED L/E PNL MEASURING 6 INCH BY 4 INCH BY 0.350 INCH REMOVED AND REINSTALLED FIXED PANEL IAW A310 SRM 51-40-21.  REWORKED DENT IAW A310 SRM 54-50-00 FIG 201 AND EA 6-5480-106313 PT1.
